# SDR REXA201901214848

- Difficulty date: May 14, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,875 hours, 23,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031263
- Condition: Corroded
- Location: Bs 574-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 I/B AND O/B FLOOR PANEL LANDINGS HAS CORROSION SPOTS BETWEEN FS 574 THRU FS 610, IN THE CARGO BAY.
REMOVED AND REPLACED LBL 27 I/B AND OUTBOARD FLOOR PANEL LANDINGS AND BEAM CAP BETWEEN F.S. 574 AND 610 IN THE CARGO BAY I.A.W. CRJ-200 SRM 51-42-21  AAR SM 107
